# SDR VNAA2013013000013

- Difficulty date: January 30, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 21,456 hours, 21,729 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Missing
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, CREW REPORTED RIGHT WING MISSING THREE (3) STATIC WICKS FROM WINGLET.  LIGHTNING STRIKE SUSPECTED AS CAUSE OF DAMAGE.  MAINTENANCE INSPECTED, REMOVED AND REPLACED RIGHT HAND WINGLET LIGHTNING PROTECTION STRIP ASSEMBLY AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
